# SDR R61A201906160630

- Difficulty date: June 16, 2019
- Submitted: June 16, 2019
- Operation: Air carrier
- Aircraft: N447YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000463
- Aircraft time: 11,148 hours, 7,548 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Winglet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - CRACK 2 PLACES FWD SPAR ON LH WINGLET AS SEEN THRU PANEL 551AB. REMOVED LH WINGLET, REPLACED FRONT WINGLET SPAR, AND REINSTALLED REPAIRED
WINGLET REF E175 AMM 57-35-00.
